×

Found 16 Documents (Results 1–16)

Ellipticity of Fredholm pseudo-differential operators on \(L^p (\mathbb R^n)\). (English) Zbl 1170.47030

Rodino, Luigi (ed.) et al., New developments in pseudo-differential operators. Selected papers of the 6th congress of the International Society for Analysis, its Applications and Computation (ISAAC), the ISAAC Group in Pseudo-Differential Operators (IGPDO), Middle East Technical University, Ankara, Turkey, August 13–18, 2007. Basel: Birkhäuser (ISBN 978-3-7643-8968-0/hbk). Operator Theory: Advances and Applications 189, 107-116 (2009).
MSC:  47G30 35S05 47A53
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field